About 4 weeks a go I started to get tingley feeling in my tongue and my mouth was always very dry. I looked at my tongue in the mirror and noticed that I had white stuff on my tongue and noticed white patches on the roof of my mouth and on the insides of my cheeks. Also lately I have been feeling a little dizzy, tired all of the time, hard time concentrating and remembering things, headaches come and go also sometimes i get this sustaining pressure on my head, also i feel like my arms and legs feel like they are going numb sometimes, and i get sharp pains in my chest and in my stomache sometimes. Also sometimes i feel bloated and that there is pressure in my stomache> I looked up my symptoms and it kept coming up with HIV or cancer or diabetes and some others> the girl that i last had unprotected sex with a few years a go tested negative for HIV and STDs> my question is> If it isnt HIV or an STD then what else could cause these symptoms? What else could cause oral thrush or this white stuff in my mouth? The white stuff on my tongue comes off> the school doctor said i could have a yeast infection> what could cause this if i did not have oral sex? ( i am not on medication and do not take steroids and i am a male) Thank you
In addition to oral thrush, another diagnosis to consider would be hairy oral leukoplakia. This is a white thickening or coating of the lining of the mouth. It looks like white vertical folds or ridges. These ridges are almost always located on the sides of the tongue, although sometimes they can be found under the tongue or on the inside of the cheek. Oral hairy leukoplakia may look like oral candidiasis (thrush). Thrush can be scraped off. The white ridges of oral hairy leukoplakia do not scape off.
If this is diagnosed by your physician, you may want to consider a treatment with Acyclovir - which is an anti-viral agent.
A biopsy can be considered if there is difficulty making a diagnosis.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Yes, hairy leukoplakia also came up when i was looking up my symptoms online. I was wondering what could be causing all of these other symptoms that i had mentioned such as :occasional dizziness, tiredness, lack of concentration, hard time remembering things, pressure in my stomache (feel bloated all of the time, especially after eating even though i didn't eat a lot) and in the back of my head, also my legs and hands go numb very easily, also my heart beats very hardto the point where i can't sleep on my left side because i can feel my heart beat. I went to get checkeed for testicular cancer a few years ago and then again last year because i felt a change in the way my testicals felt( they feel hard sometimes and sometimes they feel soft, in addition to this my sac gets shriveled up to the point where my testicles can't fit in my sac , especially when i get an erection, my testicles go up right above my penis, i don't understand this, this just stared happenig like 4 years ago). Every time i go to the doctor about testicular cancer they say i am fine. But i am wondering if the doctors failed to notice any thing and that i could have cancer and it is just getting progressivley worse and causing all of these symptoms. In addition to the oral thrush my teeth are really loose( i haven't been to the dentist since i was about 6 and i am now 21). My question is, do you think these symptoms could be because of progressing cancer? Also if it isn't cancer what else could be causing these symptoms? I am open to all suggestions. Thank you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.